# SDR MALA090153

- Difficulty date: November 8, 2009
- Submitted: December 17, 2009
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 4,714 hours, 3,381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER FLOOR LIGHTING STRIP MISSING BY GALLEY CART'S LT SIDE.  REPLACED STRIP.
